MathSciNet Relay Station
MathSciNet bibliographic data
MR482680 54E35
Lelek, A. On the surjective span and semispan of connected metric spaces. Colloq. Math. 37 (1977), no. 1, 35–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement